Czechoslovak Mathematical Journal

, Volume 61, Issue 2, pp 389–400 | Cite as

L Estimates of solution for m-Laplacian parabolic equation with a nonlocal term

  • Pulun Hou
  • Caisheng Chen


In this paper, we consider the global existence, uniqueness and L estimates of weak solutions to quasilinear parabolic equation of m-Laplacian type u t − div(|∇u| m−2u) = u|u| β−1Ω |u| α dx in Ω × (0,∞) with zero Dirichlet boundary condition in tdΩ. Further, we obtain the L estimate of the solution u(t) and ∇u(t) for t > 0 with the initial data u 0L q (Ω) (q > 1), and the case α + β < m − 1.


m-Laplacian parabolic equations global existence uniqueness L estimates 

MSC 2010

35K65 35K92 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. Bebernes, A. Bressan: Thermal behavior for a confined reactive gas. J. Diff. Equ. 44 (1982), 118–133.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    C. S. Chen, M. Nakao and Y. Ohara: Global existence and gradient estimates for quasilinear parabalic equations of the m-Laplacian type with a strong perturbation. Differ. Integral Equ. 14 (2001), 59–74.MathSciNetMATHGoogle Scholar
  3. [3]
    C. S. Chen: L estimates of solution for the m-Laplacian equation with initial value in L q(Ω). Nonlinear Analysis 48 (2002), 607–616.MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    C. S. Chen: On global attractor for m-Laplacian parabolic equation with local and nonlocal nonlinearity. J. Math. Anal. Appl. 337 (2008), 318–332.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    W.A. Day: A decreasing property of solutions of parabolic equations with applications to thermoelasticity. Quart. Appl. Math. 40 (1983), 468–475.MATHGoogle Scholar
  6. [6]
    E. Dibendetto: Degenerate Parabolic Equations. Springer-Verlag, Berlin, 1993.CrossRefGoogle Scholar
  7. [7]
    H. Engler, B. Kawohl and S. Luckhaus: Gradient estimates for solution of parabolic equations and systems. J. Math. Anal. Appl. 147 (1990), 309–329.MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    O.A. Ladyzhenskaya, V.A. Solonnikov and N.N. Uraltseva: Linear and Quasilinear Equations of Parabolic Type. American Mathematical Society, Providence, RI, 1969.Google Scholar
  9. [9]
    F.C. Li, C.H. Xie: Global and blow-up solutions to a p-Laplacian equation with nonlocal source. Computers Math. Appl. 46 (2003), 1525–1533.MathSciNetMATHCrossRefGoogle Scholar
  10. [10]
    J. L. Lions: Quelques méthodes de résolution des problémes aux limites non linéaires. Dunod, Paris, 1969.MATHGoogle Scholar
  11. [11]
    M. Nakao, C. S. Chen: Global existence and gradient estimates for quasilinear parabolic equations of m-Laplacian type with a nonlinear convection term. J. Diff. Equ. 162 (2000), 224–250.MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    Y. Ohara: L estimates of solutions of some nonlinear degenerate parabolic equations. Nonlinear Anal. TMA 18 (1992), 413–426.MathSciNetMATHCrossRefGoogle Scholar
  13. [13]
    Y. Ohara: Gradient estimates for some quasilinear parabolic equations with nonmonotonic perturbations. Adv. math. Sci. Appl. 6 (1996), 531–540.MathSciNetMATHGoogle Scholar
  14. [14]
    P. Rouchon: Universal bounds for global solutions of a diffusion equation with a nonlocal reaction term. J. Diff. Equ. 193 (2003), 75–94.MathSciNetMATHCrossRefGoogle Scholar
  15. [15]
    R. Temam: Infinite-Dimensional Dynamical in Mechanics and Physics. Springer-Verlag, New York, 1997.MATHGoogle Scholar
  16. [16]
    L. Veron: Coércivité et proprietes regularisantes des semigroups nonlineaires dans les espaces de Banach. Faculté des Sciences et Techniques, Université François Rabelais-tours, France, 1976.Google Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2011

Authors and Affiliations

  1. 1.Department of MathematicsHohai UniversityNanjingP.R. China

Personalised recommendations